# SDR SIMA20120525013

- Difficulty date: May 25, 2012
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 30,196 hours, 27,868 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 5 RIB CRACKED AT AFT LARGE LIGHTNING HOLE.   R & R RT WING RIB 5 IAW EO EM-57MR-629.
